# SDR COMA9660050

- Difficulty date: March 20, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N915CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7013
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Retract System
- Condition: Failed
- Location: Te Flaps
- Stage of operation: AP
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

FLAPS FAIL MESSAGE ON EICAS.  THIS DISCREPANCY WAS INTERMITTENT AND EXTENSIVE TROUBLESHOOTING AND COMPONENT REPLACEMENTS FAILED TO ELIMINATE PROBLEM.  THE ENTIRE FLAPS SYSTEM WAS REPLACED WHICH INCLUDED ALL MECHANICAL, ELECTRICAL AND ELECTRONIC COMPONENTS AND THEIR WIRING HARNESS.
